MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS

INTEGRA LIFESCIENCES SWITZERLAND SAR HAKIM PERITON CATH,120CM; STANDARD CATHETERS
Catalog Number 823045
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cerebral Ventriculomegaly (2133)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A physician reported a certas valve (id 828804) and a peritoneal catheter (id 823045) were implanted via lumbar peritoneal (lp) shunt on unknown date with setting 3.After developing intraventricular hemorrhage, suspicion of shunt dysfunction was observed.A magnetic resonance imaging (mri) confirmed that the patient had developed ventricular dilatation.The setting was changed to 1: it was possible to flush the device by pumping.The patient was doing well soon after the alteration of the setting, but the patient's condition worsened within a week after that.Therefore, the catheter and the valve were removed and replaced on (b)(6) 2025.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The certas valve (id 828804) was returned for evaluation.Failure analysis - the small part of the distal catheter was received.It was not possible to perform any tests and evaluate if the catheter was occluded because of the small size of the returned part.The complaint was unconfirmed.Root cause analysis -the ¿obstruction¿ issue reported by the customer could be due to biological debris occluding the catheter or a kink in the catheter.However, it was not possible to determine the root cause of the issue as the returned piece of catheter was too small to perform any relevant tests.
 
Event or Problem Description
N/a.

Brand Name
HAKIM PERITON CATH,120CM
Common Device Name
STANDARD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23617423
Report Number3013886523-2025-00308
Device Sequence Number13271291
Product Code JXG
UDI-Device Identifier10381780518839
UDI-Public10381780518839
Combination Product (Y/N)N
PMA/510(K) Number
K944222
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number823045
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
828804 CERTAS VALVE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown